What if my medication was defective? 1 Answers as of November 03, 2010

I was prescribed a strong medication for lower back pain but I have been having increasingly strong side effects such as nausea, vomiting, and aching in other parts of my body. In hindsight, I think it is possible that the medicine can be defective, but I have already finished off my prescription. My back, however, is still in pain. Can I sue for personal injury?

Ask a Local Attorney. 100% Anonymous. Free Answers.

Free Case Evaluation by a Local Lawyer: Click here
Law Office of Travis Prestwich, PC
Law Office of Travis Prestwich, PC | Travis Prestwich
Yes, if the medication actually caused the problems you experienced. Proving this allegation will require a medical professional, i.e. a physician or a doctor in pharmacology, to say the medication was defective and was the cause. If you do not have any of the medication left, it can be difficult, if not impossible, to prove. In some cases, medications are recalled like other products. That may be sufficient proof.
Answer Applies to: Oregon
Replied: 11/3/2010
Click to View More Answers: